# SDR SWAA2021101220683

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS775 RBL19 WL157.  LOCATED AND DRILLED A NEW WEB IAW SRM 51-40-05-OG-0 DWG 146A8123.   REMOVED THE WEB IAW SRM 51-40-02.   INSTALLED THE INTERCOSTAL WEB IAW SRM 51-40-02 AND IAW DWG 146A0081.
